# SDR A6WA200940399

- Difficulty date: July 4, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAGGAGE RAIL BTW FS 559+80 AND FS 559+96, LBL 27.00 IS CORRODED. CARGO BAGGAGE RAIL BTW FS 559+80 AND FS 559+96, LBL 27.00.  REPLACED IAW AMM 53-01-11-400-802.  (K)
